sexologist-icon
Not having periods
Actually I have sex and take I pill for 3 times in a month . . .now I m not having my periods and feeling weakness
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Taking I pill can cause irregular periods. Do your urine pregnancy test . see a gynaec so as to rule put any other cause. Its always better if you avoid taking I pills too frequently.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.